Have Medical Questions? Ask a Doctor Online!
I am online and happy to help you with your question today.
How long ago did you use the skin treatment?
Is there any pain in the area of the blotches?
Where, on your body, are these blotches?
Do you have any medical problems or take any medication?
right cheek, have been using product for over six weeks
no medical problems and no meds
no pain no itchness just a little warmth
Ok. Thank you for that information.
Well, the most important thing you can do is drink a lot of water. Good hydration is one of the best ways to "smooth" out blotchy skin areas, especially after a treatment like you have had.
I drink eight glasses ea day
I also suggest you put Shea butter on the areas as this helps to regenerate your skin to its natural tones while protecting against the damage that UV rays can cause. Allantoin is also helpful.
Some people like to use Vitamin E cream, but I don't think you should use that right now after the M2 treatment as it can affect the skin tones.
where do I get these and how long will it take
Does this make sense to you, Kevin?
You can get these at most natural foods/product stores.
was the triamcinolone not a viable option
I would give it 7 to 10 days as your skin has to "turn over" to even out the blotches and this takes a bit of time.
would a steroid cream would faster
It is a good option but, as you know, steroids have a bunch of side effects so you can't use them for an extended period of time. Also they tend to thin the skin and delay turnover of the top layers of the dermis. I was just trying to come up with a more natural and safe options for you.
I am going out of town so I was looking for a quicker approach
It would be OK to try the steroids, but if you don't start noticing a significant improvement in 5 days I'd try the things above.
is triamcinolone ok
Since you are going out town, it would be safe to give the topical steroids a try....but don't prolong it.
Yes. Kenalog is a very powerful steroid cream so it it can be absorbed into your blood and have systemic effects like glaucoma, decreased immune system function etc.
My pleasure. Have a safe trip.
I hope this information was helpful for you. But I do work for tips so I want to make sure you are happy with me before rating me. If you have another question on this or a related issue feel free to fire away. You may also receive an email survey after our chat, if you don’t feel that I have earned a “10” rating in all areas, please let me know what I can do to meet your expectations. Thanks in advance, Dr. Rick MD FACS